Table of Contents
International Journal of Combinatorics
Volume 2014, Article ID 214637, 8 pages
http://dx.doi.org/10.1155/2014/214637
Research Article

Midpoint-Free Subsets of the Real Numbers

School of Mathematical and Physical Sciences, University of Newcastle, Callaghan, NSW 2308, Australia

Received 22 May 2014; Accepted 29 July 2014; Published 26 August 2014

Academic Editor: Chris A. Rodger

Copyright © 2014 Roger B. Eggleton. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.